# SDR FDEA201108093151

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 143DF IS OIL SOAKED.  FABRICATED REPLACEMENT PANEL 143DF IAW DWG SRZ-25-005, REV J.  IDENTIFIED REPLACEMENT PANEL IAW GMM 7-0-1001.
